Okay, I've taken to writing in the morning, not after my injections in the evening.
Last night's injections sucked. They all seemed to be painful and pokey. I say "they all" because although the Gonal-F is super easy and not a problem, I had to do the Cetrotide 3x before I got it right!! First I tried a spot that was just too pokey so I couldn't manage. Not sure I properly broke the skin but I think I must have been just on top of a nerve or something. So needle out. Pick another spot, still pokey but just want to get it done with, get it in and AGAIN I realize I've forgotten to get rid of the air bubble. Needle out. Third spot still a bit pokey. At this point I wonder if I've blunted the needle with too many tries, but I get it in and done with and then just generally felt uncomfortable and poked from the shots. And even though the Gonal-F is fine, I still picked a somewhat pokey spot. So a big blah to the injections last night.
In the meantime, this amused me for no particular reason. And as my cleaner comes today, it will all be gone shortly. I wonder what she's going to think of my rather full bedroom garbage....
Looking forward to my scan in the morning. I am hoping with all my might that they think Monday is perfect for collection. Although I did ask the doctor I saw on Wednesday if I have the collection Monday morning did she think I could be traveling Monday night and she pretty much looked at me like I was crazy. And said I should definitely not be riding a bicycle for a couple of days. I think I'm someone who always thinks I can do things before realizing I can't. So in my head these were completely sensible questions. And to be honest, I'm going to see how I feel and if I think I can travel the evening of the collection, and if I think I can ride my bike, I'm going to do it. I just can't keep putting off my normal life for so long. Although I could skip the bike- it would mean a lot more walking and possibly taking taxis which is not ideal, but also not impossible. Anyway, we'll see how I feel.
I've decided that I'm getting grumpy. And this could be a side effect from the drugs. It could also be a side effect from undertaking a somewhat stressful procedure. But I feel particularly grumpy and irritable which is how I tend to feel when I have periods. So yeah, maybe this is a mild side effect.